# SDR RAIA00509012

- Difficulty date: September 10, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 16,789 hours, 15,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5523 - STL - EMEGENCY LIGHT STRIPS PARTIALLY OUT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP.
